Alert archive / Colorado / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 85, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 6, 2010, 2:12 PM MDT for Saguache County, Colorado. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 6, 2010, 2:12 PM MDT (20:12 UTC)
- Expired
- Jun 6, 2010, 3:15 PM MDT
- In force
- 63 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Saguache County, CO
The radar
The Pueblo radar (KPUX), 180 km from the middle of the area, began a volume at 20:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 12:00Z, 8.2 hours before the alert went out and 257 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2756 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- -9 m²/s²
- 0-3 km storm-relative helicity
- 50 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
466
WUUS55 KPUB 062012
SVRPUB
COC109-062115-
/O.NEW.KPUB.SV.W.0085.100606T2012Z-100606T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
212 PM MDT SUN JUN 6 2010
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL SAGUACHE COUNTY IN CENTRAL COLORADO...
* UNTIL 315 PM MDT
* AT 203 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR LA
GARITA...OR 32 MILES NORTHWEST OF ALAMOSA...AND MOVING EAST AT 15
MPH.
* LOCATIONS IMPACTED INCLUDE...
CENTER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3794 10627 3800 10571 3774 10568 3773 10605
3773 10609 3774 10609 3774 10616 3777 10627
TIME...MOT...LOC 2012Z 268DEG 13KT 3786 10615
WIND...HAIL 60MPH 1.00IN
$$2 follow-up statements
373
WWUS55 KPUB 062027
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
227 PM MDT SUN JUN 6 2010
COC109-062115-
/O.CON.KPUB.SV.W.0085.000000T0000Z-100606T2115Z/
SAGUACHE CO-
227 PM MDT SUN JUN 6 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
SAGUACHE COUNTY UNTIL 315 PM MDT...
AT 226 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES
NORTH OF CENTER...OR 29 MILES NORTHWEST OF ALAMOSA...MOVING EAST AT
15 MPH.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF SOUTHERN SAGUACHE COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3794 10627 3800 10571 3774 10568 3773 10605
3773 10609 3774 10609 3774 10616 3777 10627
TIME...MOT...LOC 2028Z 268DEG 13KT 3786 10608
WIND...HAIL 60MPH 1.00IN
$$355
WWUS55 KPUB 062039
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
239 PM MDT SUN JUN 6 2010
COC109-062115-
/O.CON.KPUB.SV.W.0085.000000T0000Z-100606T2115Z/
SAGUACHE CO-
239 PM MDT SUN JUN 6 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
SAGUACHE COUNTY UNTIL 315 PM MDT...
AT 235 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 9 MILES
NORTH OF CENTER...OR 30 MILES NORTH OF ALAMOSA...MOVING EAST AT 15
MPH.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF SOUTHERN SAGUACHE COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3794 10627 3800 10571 3774 10568 3773 10605
3773 10609 3774 10609 3774 10616 3777 10627
TIME...MOT...LOC 2039Z 263DEG 13KT 3788 10604
WIND...HAIL 60MPH 1.00IN
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 3:59 AM MDT, 10 hours 13 minutes earlier.
Area forecast discussion, Jun 6, 3:59 AM MDT, 10 hours 13 minutes before
AREA FORECAST DISCUSSION...CORRECTED TUE INFO NATIONAL WEATHER SERVICE PUEBLO CO 359 AM MDT SUN JUN 6 2010 .SHORT TERM... (TODAY AND TONIGHT) ...SEVERE WEATHER THREAT TODAY... CONVECTION HAS FINALLY EXITED STAGE RIGHT THIS MORNING. A CLUSTER OF STRONG/SEVER STORMS MOVED THROUGH CHEYENNE COUNTY...GRAZING NE KIOWA BEFORE MOVING INTO KS. OTHER STORMS ASSOCIATED WITH AN MCS ARE NOW MOVING THROUGH THE OK PANHANDLE. CLOUD SHIELD FROM THIS FEATURE HAS MUCH OF SERN CO UNDER OVC SKIES...BUT DOES NOT SEEM TO BE IMPACTING OR REINFORCING THE ERLY PUSH OVR THE PLAINS. CURRENT TEMPS A TAD LOWER THAN LAST NIGHT...BUT STILL ON THE MILD SIDE. DEW POINTS ARE A COUPLE DEG HIGHER...AND THAT WILL SET THE STAGE FOR A LITTLE MORE ACTIVITY LATER THIS AFTERNOON AND EVE. AS WITH YESTERDAY...CAP REMAINS THE PRIMARY IMPEDIMENT TO STORMS TODAY. H7 TEMPS SHOULD HOLD IN THE 13-15 DEG RANGE TODAY...AND WITH THE UPPER FLAT RIDGE MOVING OVR THE STATE TODAY...SHOULD STAY CAPPED FOR A GOOD PORTION OF THE AFTERNOON. EXPECT THINGS TO DEVELOP SOMEWHAT SIMILARLY TO YESTERDAY...WITH CONVECTION FIRST FORMING OVER THE SWRN MTS AND SRN SAN LUIS VALLEY...TRANSLATING TO THE SRN SANGRES AND SRN I-25 CORRIDOR BY LATE AFTERNOON OR EARLY EVE. THERE SHOULD BE ANOTHER AREA OF CONVECTION DEVELOPING OVR THE SRN FRONT RANGE AND PIKES PEAK REGION A BIT LATER IN THE DAY. STORMS SHOULD STAY W OF I-25 BEFORE 21-22Z...BUT WILL SEE A DECENT INCREASE IN COVERAGE AS 00Z APPROACHES...WITH MOST COVERAGE AND INTENSITY IN THE 00Z-03Z TIME FRAME. WITH DEWS IN THE LOWER TO POSSIBLY MID 50S...CAPE SHOULD BE IN THE 1500-2000 RANGE...WHILE BULKS SHEARS INCREASE TO THE 40-50 KT RANGE BY 00Z. LLVL HELICITY WILL BE IN THE 100-200 RANGE. PARAMETERS LOOK A BIT MORE FAVORABLE TODAY FOR SUPERCELL STORMS. MAIN THREAT WILL BE LARGE HAIL...TO GOLF BALL SIZE..AND STRONG WINDS. TORNADO THREAT WILL BE LIMITED BY HIGH LCLS AND WEAK LLVL FLOW...BUT COULD SEE A LOW RISK IN THE 00Z-03Z TIME FRAME...PARTICULARLY OVR THE PALMER DVD AND CO/KS BORDER COUNTIES. TEMPS TODAY WILL BE A BIT LOWER THAN YESTERDAY...BUT STILL ABOVE AVERAGE. HOT AIR ALOFT SHIFTS OVR THE SWRN PORTION OF THE STATE...LEADING TO VERY WARM CONDITIONS AGAIN OVER THE SWRN MTS. WILL SEE ANOTHER MILD NIGHT TONIGHT WITH TEMPS IN THE LOWER 60S OVER THE PLAINS. CONVECTION WILL SHIFT EWD OVERNIGHT AND WILL SEE GENERAL CLEARING AFTER 06Z. LOW TO MID LVL FLOW TURNS SWRLY BY EARLY MON MORNING...SETTING THE STAGE FOR ANOTHER REAL HOT DAY TO START OFF THE WEEK. ROSE .LONG TERM... (MONDAY THROUGH SATURDAY) ON MONDAY AN UPR RIDGE WL BE CENTERED OVR NM AND H7 TEMPS OVR THE CWA ARE EXPECTED TO BE 20-22 C...AND IT LOOKS LIKE RECORD HIGHS ARE POSSIBLE. THE RECORD HIGH FOR KPUB IS 101...FOR KCOS IS 95 AND FOR KALS IS 88. THE LOWER LEVELS ARE EXPECTED TO DRY SOME ON MONDAY WITH AFTERNOON DEW POINT TEMPS OVR THE SERN PLAINS BEING MOSTLY IN THE 30S...EXCEPT OVR THE FAR SERN CORNER WERE WE COULD STILL SEE SOME DEW POINTS IN THE LOWER 50S. THE NAM PRINTS OUT SOME PCPN ACRS THE ERN HALF OF THE CWA IN THE LATE AFTERNOON AND THE EARLY EVENING HOURS...WHILE THE GFS KEEPS THE CWA DRY. WL KEEPS SOME ISOLD POPS OVR MUCH OF THE AREA FOR THAT DAY. IF ANY STORMS DEVELOP...THE BEST CHANCES FOR SEVERE STORM DEVELOPMENT WOULD BE MAINLY OVR BACA AND SRN PROWERS COUNTIES. A CONCERN FOR MON AFTERNOON WL BE THE CHANCE FOR CRITICAL FIRE WEATHER CONDITIONS OVR THE SAN LUIS VALLEY. THE HUMIDITY WL BE BELOW 15 PERCENT...AND HAINES INDICES WL BE 5 OR 6...BUT NOT SURE THE WIND GUSTS WL BE STRONG ENOUGH TO WARRANT A HIGHLIGHT. SO FOR NOW WL NOT ISSUE A HIGHLIGHT...AND LET DAY SHIFT TAKE A LOOK AT THE NEXT MODEL RUN. ON TUE THE UPR RIDGE GETS FLATTENED OVR THE AREA BY A SHORTWAVE TROF PASSING BY TO THE NORTH. THE WL SEND A FRONT INTO THE SERN PLAINS. AT THIS TIME...THE NAM12 IS SHOWING THE FRONT BEGINNING TO BACK INTO NRN PORTIONS OF THE SERN PLAINS IN THE LATE MORNING HOURS AND NOT FULLY BACKING IN ACRS ALL THE SERN PLAINS UNTIL BETWEEN ABOUT 22Z AND 00Z. THE TIMING OF THIS FRONT WL MAKE A BIG DIFFERENCE IN THE HIGH TEMPS FOR THE DAY...AND AT THIS TIME THERE IS A RATHER LARGE DIFFERENCE IN THE FORECAST HIGHS BETWEEN THE NAM AND GFS...WITH THE NAM BRINGING IN COOLER AIR THAN THE GFS. WL STICK WITH A BLEND BETWEEN THE TWO MODELS FOR NOW. BEHIND THE FRONT...THE DEW POINT ACRS THE PLAINS INCREASE WITH THE NAM SHOWING DEW POINTS IN THE 50S TO LOWER 60S BY LATE AFTERNOON ACRS MOST OF THE SERN PLAINS. THE NAM DEVELOPS A LITTLE PCPN OVR THE SERN PLAINS LATE TUE...WHILE THE GFS IS DRY. FEEL THAT AT LEAST ISOLD POPS OVR THE SERN PLAINS ARE REASONABLE. THE CAPES VALUES ALONG AND BEHIND THE FRONT ARE FORECAST TO BE FROM ABOUT 1200-3700 J/KG...WITH 0-6 KM SHEAR VALUES OF 40-50 KTS. COULD SEE SOME SEVERE STORMS THIS DAY. A WEAK SHRTWV OVR ERN AREAS TUE NIGHT ALONG WITH CONTINUED MOIST LOW LEVEL UPSLOPE FLOW. BOTH THE NAM AND GFS KEEP SOME PCPN IN THE FORECAST OVERNIGHT. ON WED THE UPR RIDGE BUILDS BACK UP OVR THE AREA. WRN AREA SHOULD BE DRY...BUT LOW LEVEL UPSLOPE CONTINUES OVR MOST OF THE SERN PLAINS. WITH LATE AFTERNOON DEW POINTS IN THE 50S STILL OVR THE FAR SERN PLAINS...BUT DRYING OUT ALONG THE INTERSTATE 25 CORRIDOR. WOULD THINK THAT SOME TSTMS WOULD DEVELOP IN THE AFTERNOON. TEMPS WL MOSTLY BE IN THE 90S OVR THE SERN PLAINS...WITH 80S IN THE HIGH VALLEYS. AN UPR TROF OVR THE WRN STATES ON THU AND FRI WL MEAN INCREASING SOUTHWESTERLY FLOW ALOFT OVR THE CWA. THU LOOKS LIKE A DRY AND HOT DAY. THEN EARLY FRI THE GFS SHOWS A FRONT MOVING INTO THE SERN PLAINS...MEANING SLIGHTLY COOLER TEMPS. BOTH THE GFS AND ECMWF KEEP MUCH OF THE AREA DRY...BUT WL KEEP SOME ISOLD POPS OVR THE HYR TRRN. FOR SAT THE GFS SHOWS A SHRTWV TROF MOVING OVR THE AREA AND A FAIRLY GOOD CHANCE FOR PCPN...WHILE THE ECMWF SHOWS DRIER SW FLOW FOR THE AREA. WL NOT MAKE CHANGES TO THE CURRENT SAT FORECAST. && .AVIATION... SLIGHTLY BETTER CHANCE FOR TS TODAY...FOR ALL THREE TAF SITES. THREAT AT KALS SHOULD BE CENTERED IN THE 20Z-00Z TIME FRAME...WHILE AT KCOS AND KPUB STORMS SHOULD HOLD OFF TIL LATE IN THE AFTERNOON...WITH MAIN THREAT IN THE 22Z-03Z TIME PERIOD. STORMS WILL BE ISOLD TO SCT...BUT A COUPLE COULD END UP STRONG TO SEVERE WITH THE THREAT OF LARGE HAIL AND GUSTY WINDS. WINDS OVR THE PLAINS SHOULD PERSIST MAINLY FROM THE S TODAY. ROSE && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && 44/28
Hazardous weather outlook, Jun 6, 6:03 AM MDT, 8 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 603 AM MDT SUN JUN 6 2010 COZ058>089-093>099-071215- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 603 AM MDT SUN JUN 6 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON OVER THE MOUNTAINS...MOVING EASTWARD TO THE ADJACENT PLAINS BY LATE AFTERNOON AND EVENING. A FEW STORMS COULD BECOME SEVERE WITH HAIL UP TO GOLF BALL SIZE...AND WIND GUSTS TO 60 MPH. THE THREAT WILL BE HIGHEST ALONG AND EAST OF INTERSTATE 25 FROM 5 TO 9 PM MDT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ISOLATED THUNDERSTORMS WILL BE POSSIBLE OVER MUCH OF THE AREA MONDAY THROUGH WEDNESDAY...AND MAINLY OVER THE MOUNTAINS ON FRIDAY AND SATURDAY. THE MAIN THREATS WILL BE LIGHTNING AND SMALL HAIL. THERE IS THE POTENTIAL FOR A COUPLE SEVERE STORMS IN COUNTIES NEAR THE KANSAS BORDER...LATE MONDAY AFTERNOON OR EARLY MONDAY EVENING. A FEW SEVERE STORMS WILL ALSO BE POSSIBLE TUESDAY AFTERNOON AND EVENING...FROM THE INTERSTATE 25 CORRIDOR TO THE KANSAS BORDER. IF SEVERE STORMS DEVELOP...THE MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE AFTER 1 PM MDT. 44/28
In the hours before
Special weather statement, Jun 6, 1:14 PM MDT, 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 114 PM MDT SUN JUN 6 2010 COZ065-066-069-072-073-061945- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-LA GARITA MOUNTAINS ABOVE 10000 FT-NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- 114 PM MDT SUN JUN 6 2010 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL SAGUACHE COUNTY IN CENTRAL COLORADO AT 108 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS 6 MILES SOUTHWEST OF SAGUACHE...OR 45 MILES NORTHWEST OF ALAMOSA...WHICH WAS MOVING TOWARD THE EAST AT 15 MPH. LOCATIONS IMPACTED INCLUDE... SAGUACHE. MOFFAT. PENNY TO NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
Special weather statement, Jun 6, 2:07 PM MDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 207 PM MDT SUN JUN 6 2010 COZ060-065-066-069-072-073-077-078-062030- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-LA GARITA MOUNTAINS ABOVE 10000 FT-NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-WET MOUNTAIN VALLEY BELOW 8500 FEET- 207 PM MDT SUN JUN 6 2010 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... SOUTHWESTERN FREMONT COUNTY IN CENTRAL COLORADO CENTRAL SAGUACHE COUNTY IN CENTRAL COLORADO NORTHWESTERN CUSTER COUNTY IN SOUTHEAST COLORADO AT 158 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS 7 MILES WEST OF SAGUACHE...OR 47 MILES SOUTHEAST OF GUNNISON...WHICH WAS MOVING TOWARD THE EAST AT 15 MPH. LOCATIONS IMPACTED INCLUDE... SAGUACHE. VILLA GROVE. MOFFAT. HILLSIDE. CRESTONE. BONANZA. PENNY TO NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 6:54 PM MDT | Severe Thunderstorm Warning | PUB | Costilla | 22 min |
| Jun 5, 6:55 PM MDT | Severe Thunderstorm Warning | PUB | Alamosa, Costilla, Huerfano, Saguache | 28 min |
| Jun 5, 6:59 PM MDT | Severe Thunderstorm Warning | PUB | Conejos | 31 min |
| Jun 6, 3:13 PM MDT | Severe Thunderstorm Warning | PUB | Saguache | 62 min |
| Jun 6, 5:03 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas, Pueblo | 57 min |
| Jun 6, 5:05 PM MDT | Severe Thunderstorm Warning | PUB | Costilla, Huerfano | 55 min |
| Jun 6, 5:38 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas, Otero, Pueblo | 57 min |
| Jun 6, 5:58 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas | 41 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.